Acta Mathematica, 2012, Volume 212

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] A sharp lower bound for the log canonical threshold

Jean-Pierre Demailly Université de Grenoble I, Département de Mathématiques, Institut Fourier, Saint-Martin d’Hères, France Hoàng Hiệp Phạm Department of Mathematics, Hanoi National University of Education

Analysis of PDEs mathscidoc:1701.03011

Acta Mathematica, 212, (1), 1-9, 2012.1
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 375 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Geometric quantization for proper moment maps: the Vergne conjecture

Xiaonan Ma Institut de Mathématiques de Jussieu, Université Paris Diderot – Paris 7 Weiping Zhang Chern Institute of Mathematics& LPMC, Nankai University

Differential Geometry mathscidoc:1701.10005

Acta Mathematica, 212, (1), 11-57, 2012.6
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Blow up for the critical generalized Korteweg–de Vries equation. I: Dynamics near the soliton

Yvan Martel Université de Versailles St-Quentin and Institut Universitaire de France, LMV CNRS UMR8100, Versailles Cedex, France Frank Merle Université de Cergy Pontoise and Institut des Hautes Études Scientifiques, AGM CNRS UMR8088, Paris, France Pierre Raphaël Université Paul Sabatier and Institut Universitaire de France, IMT CNRS UMR 5219, Toulouse, France

Analysis of PDEs mathscidoc:1701.03012

Acta Mathematica, 212, (1), 59-140, 2012.2
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Unique Cartan decomposition for II_{1}factors arising from arbitrary actions of free groups

Sorin Popa Mathematics Department, University of California, Los Angeles Stefaan Vaes Department of Mathematics, KU Leuven

Functional Analysis Group Theory and Lie Theory Spectral Theory and Operator Algebra mathscidoc:1701.12005

Acta Mathematica, 212, (1), 141-198, 2012.6
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 636 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The thick-thin decomposition and the bilipschitz classification of normal surface singularities

Lev Birbrair Departamento de Matemática, Universidade Federal do Ceará Walter D. Neumann Department of Mathematics, Barnard College, Columbia University Anne Pichon Aix Marseille Université, CNRS, Centrale Marseille, I2M, UMR 7373, Marseille, France

Complex Variables and Complex Analysis mathscidoc:1701.01006

Acta Mathematica, 212, (2), 199-256, 2012.1
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 463 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Stable moduli spaces of high-dimensional manifolds

Søren Galatius Department of Mathematics, Stanford University Oscar Randal-Williams Department of Pure Mathematics and Mathematical Statistics, University of Cambridge

Geometric Analysis and Geometric Topology mathscidoc:1701.15001

Acta Mathematica, 212, (2), 257-377, 2012.9
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 610 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Proof of an entropy conjecture for Bloch coherent spin states and its generalizations

Elliott H. Lieb Departments of Physics and Mathematics, Jadwin Hall, Princeton University Jan Philip Solovej Department of Mathematics, University of Copenhagen

Mathematical Physics mathscidoc:1701.22002

Acta Mathematica, 212, (2), 379-398, 2012.9
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved